# SDR CA110125003

- Difficulty date: January 10, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IFSD CREW REPORTS STATE THAT DURING CLIMB, PASSING 11000 FT AT HIGH POWER, WHILE MONITORING TORQUE AND OIL PRESSURE FLUCTUATIONS THE ENGINE LOST OIL PRESSURE, WHICH COINCIDED WITH A LOUD NOISE AND AUTOFEATHER.
